HomeLatest ThreadsGreatest ThreadsForums & GroupsMy SubscriptionsMy Posts
DU Home » Latest Threads » Forums & Groups » Topics » Health » Mental Health Support (Group) » I think my Paxil makes me...
Introducing Discussionist: A new forum by the creators of DU

Mon May 7, 2012, 10:26 PM

I think my Paxil makes me ticked off at pessimists, LOL [View all]

It's quite strange, I have noticed that ever since I started on Paxil since 2006 I've found that pessimistic people get on my nerves. Even here on DU, when a poster does the "WE'RE DOOMED" routine I get annoyed. That's not to say I'm some Dr. Pangloss who refuses to see anything bad in the world, I just get annoyed at the "everything is going down the toilet and it can't be fixed" type of thinking.

5 replies, 1307 views

Reply to this thread

Back to top Alert abuse

Always highlight: 10 newest replies | Replies posted after I mark a forum
Replies to this discussion thread
Arrow 5 replies Author Time Post
Reply I think my Paxil makes me ticked off at pessimists, LOL [View all]
Odin2005 May 2012 OP
Betsy Ross May 2012 #1
fizzgig May 2012 #2
mopinko May 2012 #3
fizzgig May 2012 #5
mopinko May 2012 #4